Application of new basis functions for solving nonlinear stochastic differential equations

Document Type : Research Paper


Department of Mathematics, khomein Branch, Islamic Azad University, khomein, Iran


This paper presents an approach for solving a nonlinear stochastic differential equations (NSDEs) using a new basis functions (NBFs). These functions and their operational matrices are used for representing matrix form of the NBFs. With using this method in combination with the collocation method, the NSDEs are reduced a stochastic nonlinear system of equations and unknowns. Then, the error analysis is proved. Finally, numerical examples illustrate applicability and accuracy of the presented method.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 59-68
  • Receive Date: 19 May 2014
  • Revise Date: 11 September 2014
  • Accept Date: 05 August 2015